# SDR COMA0060424

- Difficulty date: May 15, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 833 hours, 872 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Handle
- Part number: 7179015
- Part serial: 158
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 8,842 hours, 8,521 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT EXTEND WHEN SELECTED DOWN.  REPLACED THE LANDING GEAR CONTROL HANDLE.
